Current reservoirs in the simple exclusion process

De Masi, A, Presutti, E, Tsagkarogiannis, D and Vares, M E (2011) Current reservoirs in the simple exclusion process. Journal of Statistical Physics, 144 (6). pp. 1151-1170. ISSN 0022-4715

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Depositing User: Dimitrios Tsagkarogiannis
Date Deposited: 21 Jul 2014 08:54
Last Modified: 21 Jul 2014 08:54
URI: http://sro.sussex.ac.uk/id/eprint/49350
📧 Request an update